# SDR DALA2019042502627

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 63,749 hours, 49,791 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Damaged
- Location: Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DRIVE CABLE ASSY RUN NO. 225 SEGMENT A & B EXTEND DAMAGED. REPLACED AND RIGGED CABLE REF AMDS W/C'S 2000-9000-01 AND 2000-9000-02. (LP1044890)
